Alert archive / New York / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 151, NWS Binghamton, NY

June 28, 2007Sullivan County, New York

NWS Binghamton, NY issued this severe thunderstorm warning at Jun 28, 2007, 4:01 PM EDT for Sullivan County, New York. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2007, 4:01 PM EDT (20:01 UTC)
Expired
Jun 28, 2007, 4:45 PM EDT
In force
44 min
Issued by
NWS Binghamton, NY
Area
Counties, with a storm outline in the text

County Sullivan County, NY

The radar

The Albany radar (KENX), 115 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 4:08 PM EDTNON-TSTM WND DMGMonticello, NYTREES AND WIRES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 8.0 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2007-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2007-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 143 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-305 J/kg
Mixed-layer LCL
1181 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
143 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KBGM 282001
SVRBGM
NYC105-282045-
/O.NEW.KBGM.SV.W.0151.070628T2001Z-070628T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
401 PM EDT THU JUN 28 2007

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SULLIVAN COUNTY IN CENTRAL NEW YORK

* UNTIL 445 PM EDT

* AT 356 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR MONGAUP VALLEY...AND MOVING EAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ROCK HILL AT 410 PM EDT...
  WURTSBORO AND 7 MILES NORTH OF HAVEN AT 415 PM EDT...
  PHILLIPSPORT AND HIGHVIEW AT 420 PM EDT...

A SEVERE THUNDERSTORM WARNING MEANS THAT SEVERE WEATHER IS OCCURRING
OR IS IMMINENT. WIND GUSTS IN EXCESS OF 60 MPH...HAIL THREE-QUARTERS
OF AN INCH IN DIAMETER OR LARGER...VERY HEAVY RAIN...AND DEADLY
LIGHTNING ARE ALL LIKELY. IF YOU ARE IN THE PATH OF THIS SEVERE STORM
MOVE TO SAFE SHELTER NOW.

PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

LAT...LON 4175 7482 4157 7487 4152 7452 4160 7439
      4168 7447

$$


ARNOTT
2 follow-up statements
000 
WWUS51 KBGM 282021
SVSBGM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
420 PM EDT THU JUN 28 2007

NYC105-282045-
/O.CON.KBGM.SV.W.0151.000000T0000Z-070628T2045Z/
SULLIVAN NY-
420 PM EDT THU JUN 28 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR EAST CENTRAL SULLIVAN COUNTY...

AT 417 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED NEAR ROCK HILL...OR JUST SOUTH OF 
MONTICELLO...MOVING SOUTHEAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MOUNTAIN DALE BY 425 PM EDT...
  MT PROSPER...MT VERNON AND HAVEN BY 430 PM EDT...
  WURTSBORO...HIGHVIEW AND PHILLIPSPORT BY 435 PM EDT...

A SEVERE THUNDERSTORM WARNING MEANS THAT SEVERE WEATHER IS OCCURRING
OR IS IMMINENT. WIND GUSTS IN EXCESS OF 60 MPH...HAIL THREE-QUARTERS
OF AN INCH IN DIAMETER OR LARGER...VERY HEAVY RAIN...AND DEADLY
LIGHTNING ARE ALL LIKELY. IF YOU ARE IN THE PATH OF THIS SEVERE STORM
MOVE TO SAFE SHELTER NOW.

PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

LAT...LON 4171 7468 4155 7474 4152 7452 4160 7439
      4168 7447

$$


ARNOTT
000 
WWUS51 KBGM 282032
SVSBGM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
431 PM EDT THU JUN 28 2007

NYC105-282045-
/O.CON.KBGM.SV.W.0151.000000T0000Z-070628T2045Z/
SULLIVAN NY-
431 PM EDT THU JUN 28 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR EAST CENTRAL SULLIVAN COUNTY...

AT 429 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED NEAR MT PROSPER...OR ABOUT 8 MILES SOUTHEAST 
OF MONTICELLO...MOVING SOUTHEAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  HIGHVIEW AND PHILLIPSPORT BY 440 PM EDT...

THIS STORM HAS A HISTORY OF DOWNING TREES IN THE MONTICELLO AREA.

A SEVERE THUNDERSTORM WARNING MEANS THAT SEVERE WEATHER IS OCCURRING
OR IS IMMINENT. WIND GUSTS IN EXCESS OF 60 MPH...HAIL THREE-QUARTERS
OF AN INCH IN DIAMETER OR LARGER...VERY HEAVY RAIN...AND DEADLY
LIGHTNING ARE ALL LIKELY. IF YOU ARE IN THE PATH OF THIS SEVERE STORM
MOVE TO SAFE SHELTER NOW.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

LAT...LON 4169 7459 4154 7465 4152 7452 4160 7439
      4168 7447

$$


ARNOTT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 2:51 PM EDT, 1 hour 10 minutes earlier.

Area forecast discussion, Jun 28, 2:51 PM EDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
251 PM EDT THU JUN 28 2007

.SYNOPSIS...
A COLD FRONT WILL PASS THROUGH THE REGION THIS EVENING. SHOWERS AND
THUNDERSTORMS AHEAD OF THIS FRONT WILL IMPACT AREAS ALONG AND SOUTH
OF THE NEW YORK...PENNSYLVANIA BORDER THIS EVENING...BEFORE
COOLER AND DRIER WEATHER MOVES IN FROM THE NORTH OVERNIGHT TONIGHT.
A MUCH NICER...YET COOLER DAY IS IN STORE FOR FRIDAY AS HIGH
PRESSURE BEGINS TO BUILD INTO THE REGION ON FRIDAY. THIS FAIR AND
COOLER WEATHER WILL CONTINUE THROUGH THE UPCOMING WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
FAIRLY WEAK CONVECTIVE LINE NOW OVER NEPA AND JUST INTO THE SOUTHERN
TIER OF NEW YORK HAS YET TO SHOW SEVERE POTENTIAL. HOWEVER...CURRENT
MESOANALYSIS SHOWS INCREASING INSTABILITY SOUTH AND EAST OF THIS
LINE WITH CAPES APPROACHING 1500 J/KG AND NO CAP AS MORE SUNSHINE
HAS OCCURRED OVER THIS REGION.  STILL EXPECT THE CONVECTIVE LINE TO
STRENGTHEN WITH TIME...BUT FROM A LINE ALONG AND NORTHWEST OF
ELMIRA-BINGHAMTON-NORWICH...IT APPEARS THE THREAT HAS ENDED FOR
TODAY AS CURRENT MESOANALYSIS SHOWS DECREASING DEWPOINTS AS DRIER
AIR FILTERS IN FROM THE NORTH AND WEST.  MAIN THREAT FROM THE
CONVECTION WILL BE HEAVY RAINFALL...STRONG WINDS...AND THE POTENTIAL
FOR LARGE HAIL GIVEN MODEL FORECAST SOUNDINGS AT AVP.  STORMS THIS
AFTERNOON HAVE MOVED EAST FAIRLY RAPIDLY...SO FEEL THE FLOODING
THREAT IS SOMEWHAT REDUCED...UNLESS WE GET SOME TRAINING OF ECHOES
AS THE FRONT SLOWS SOMEWHAT WITH ITS SOUTHWARD PUSH THROUGH THE
CWA.

OVER THE FAR NORTHWEST ZONES /FINGER LAKES-MOHAWK VALLEY/ FILTERED
SUNSHINE IS STARTING TO MOVE BACK IN...ALLOWING TEMPS TO RISE
TOWARDS 80. SO...AFTER A DREARY MORNING...A NICE END TO THE DAY IS
IN STORE IN THESE LOCATIONS.

MODELS SLUGGISHLY MOVE THE COLD FRONT SOUTH OF OUR SOUTHERNMOST
ZONES NEAR OR JUST AFTER MIDNIGHT TONIGHT WITH CLEARING SKIES MOVING
IN FROM THE NORTH. THE CLEARING WILL REACH THE WY VALLEY
LAST...SOMETIME AROUND 5-6AM.  LOWS WILL BE QUITE A BIT COOLER THAN
IT HAS BEEN OVER THE PAST FEW NIGHTS...REACHING THE L/M 50S.

&&

.SHORT TERM /FRIDAY THROUGH SUNDAY/...
BROAD CYCLONIC FLOW ENVELOPES THE AREA ON FRIDAY WITH A QUIET
WEATHER DAY ON TAP. EXPECT SKIES TO BE MOSTLY SUNNY THROUGHOUT THE
CWA. TEMPERATURES IN THIS DRIER AIRMASS ARE QUITE A BIT DIFFERENT IN
THE NAM/GFS...WITH THE NAM ABOUT 2C COOLER AT 850 THAN THE GFS.
THIS IS DUE TO A COOLER INITIALIZATION OVER A DATA SPARSE AREA OF
ONTARIO CANADA TODAY AT 12Z.  BECAUSE OF THIS DISCREPANCY...HAVE
BLENDED THE MOS GUIDANCE WHICH BRINGS HIGHS INTO THE LOWER 70S.

ON SATURDAY...A SHORTWAVE APPROACHES THE REGION BY AFTERNOON.  THIS
FEATURE IS WEAKER THAN SHOWN IN PREVIOUS DAYS...SO HAVE CUT BACK THE
POPS TO SCHC AND HAVE RESTRICTED THEM ONLY TO OUR NORTHEASTERN MOST
ZONES.  WELL SEE SOME INCREASED CLOUD COVER THROUGHOUT THE
AREA...BUT SKIES SHOULD AVERAGE OUT PSUNNY. WITH T850 ONLY AROUND 8C
EXPECT HIGHS ONLY TO REACH THE L/M 70S.

ON SATURDAY NIGHT...WITH CONTINUED COOLING ALOFT TO BELOW
4C...EXPECT LOWS TO BE PRETTY CHILLY.  HAVE FOLLOWED THE COOLER MAV
NUMBERS WHICH SUGGESTS SOME LOCATIONS COULD FALL AS LOW AS
40F...PRETTY UNUSUAL FOR THE FIRST OF JULY.

ANOTHER BEAUTIFUL DAY ON TAP FOR SUNDAY UNDER CONTINUED COOL
NORTHWEST FLOW ALOFT.  T850 WILL AGAIN BE NEAR 8C...SO WELL STICK
TO L70S AS SHOWN BY THE 12Z MEX GUIDANCE.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
DRY SEASONABLE CONDITIONS EXPECTED TO LAST INTO EARLY NEXT WEEK.

BY LATER TUESDAY...AN APPROACHING WARM FRONT COULD TOUCH OFF SOME
SHOWERS OR THUNDERSTORMS. A SLOWLY APPROACHING UPPER-LEVEL
TROUGH...ALONG WITH A COLD FRONT...WILL KEEP THE CHANCE OF
CONVECTION IN THE FORECAST BOTH WEDNESDAY AND THURSDAY.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
VFR ARE EXPECTED MOST OF THE TIME THROUGH EARLY EVENING. AT KBGM
AND KAVP...SCATTERED SHOWERS AND THUNDERSTORMS COULD BRING BRIEF
MVFR RESTRICTIONS THROUGH LATE AFTERNOON (ABOUT 22Z).

FROM LATER TONIGHT THROUGH FRIDAY...VFR AND MAINLY CLEAR SKIES
WILL PREVAIL.

WINDS WILL BECOME NORTHWEST THIS AFTERNOON AT MOST OF THE TERMINAL
SITES AT ABOUT 15 KT...EXCEPT FOR KAVP...WHICH WILL REMAIN
SOUTHWEST UNTIL LATE AFTERNOON (AROUND 22Z). LIGHT NORTHWEST WINDS
ANTICIPATED TONIGHT AT ALL SITES...INCREASING TO 10-15 KT ON FRIDAY.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...JMA
NEAR TERM...JMA
SHORT TERM...JMA
LONG TERM...MLJ
AVIATION...MLJ
Hazardous weather outlook, Jun 28, 2:33 PM EDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
233 PM EDT THU JUN 28 2007

NYZ009-015>018-022>025-036-037-044>046-055>057-291845-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
OTSEGO-TIOGA-BROOME-DELAWARE-
233 PM EDT THU JUN 28 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NECESSARY.

NYZ062-PAZ038>040-043-044-047-048-072-291845-
SULLIVAN-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-WYOMING-LACKAWANNA-
LUZERNE-PIKE-SOUTHERN WAYNE-
233 PM EDT THU JUN 28 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A COLD FRONT WILL MOVE THROUGH THE REGION LATE THIS EVENING...WITH
THUNDERSTORMS FORMING ALONG AND AHEAD OF THE FRONT. SOME OF THESE
STORMS MAY PRODUCE GUSTY WINDS...SMALL HAIL...AND VERY HEAVY
DOWNPOURS.

DUE TO THE WET ANTECEDENT SOIL CONDITIONS...HEAVY DOWNPOURS MAY
CAUSE LOCALIZED MINOR FLOODING CONCERNS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON THROUGH THIS
EVENING.

ARNOTT

In the hours before

Local storm report, Jun 28, 10:44 AM EDT, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BINGHAMTON NY
1044 AM EDT THU JUN 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     HAIL             DINGMANS FERRY          41.22N 74.88W
06/27/2007  E0.88 INCH       PIKE               PA   PUBLIC

1240 PM     HAIL             DINGMANS FERRY          41.22N 74.88W
06/27/2007  E0.75 INCH       PIKE               PA   PUBLIC

0115 PM     TSTM WND DMG     CLARKS SUMMIT           41.49N 75.71W
06/27/2007                   LACKAWANNA         PA   LAW ENFORCEMENT

            TREES DOWN

0303 PM     HAIL             CANASTOTA               43.08N 75.76W
06/27/2007  E0.88 INCH       MADISON            NY   PUBLIC

0320 PM     HAIL             WHITESBORO              43.12N 75.30W
06/27/2007  E0.75 INCH       ONEIDA             NY   PUBLIC

0330 PM     HAIL             ONEONTA                 42.45N 75.07W
06/27/2007  E0.88 INCH       OTSEGO             NY   PUBLIC

0350 PM     HAIL             RICHFIELD SPRINGS       42.85N 74.99W
06/27/2007  E0.88 INCH       OTSEGO             NY   PUBLIC

0400 PM     TSTM WND DMG     HARFORD                 42.43N 76.23W
06/27/2007                   CORTLAND           NY   FIRE DEPT/RESCUE

            TREES AND WIRES DOWN

0400 PM     TSTM WND DMG     CORTLAND                42.60N 76.18W
06/27/2007                   CORTLAND           NY   FIRE DEPT/RESCUE

            TREES DOWN

0405 PM     TSTM WND DMG     CORTLAND                42.60N 76.18W
06/27/2007                   CORTLAND           NY   FIRE DEPT/RESCUE

            TREE ON OCCUPIED CAR, UNKNOWN INJURIES

0420 PM     TSTM WND DMG     WHITNEY POINT           42.33N 75.97W
06/27/2007                   BROOME             NY   AMATEUR RADIO

            TREE DOWN

0426 PM     TSTM WND DMG     DAVENPORT               42.47N 74.85W
06/27/2007                   DELAWARE           NY   LAW ENFORCEMENT

            TREES AND WIRES DOWN

0440 PM     TSTM WND DMG     TROY                    41.78N 76.79W
06/27/2007                   BRADFORD           PA   LAW ENFORCEMENT

            TREE DOWN

0443 PM     TSTM WND DMG     STAMFORD                42.41N 74.62W
06/27/2007                   DELAWARE           NY   LAW ENFORCEMENT

            TREES AND WIRES DOWN

0445 PM     TSTM WND DMG     PORT CRANE              42.17N 75.83W
06/27/2007                   BROOME             NY   EMERGENCY MNGR

            LARGE TREE ON HOUSE

0450 PM     TSTM WND DMG     BINGHAMTON              42.10N 75.91W
06/27/2007                   BROOME             NY   EMERGENCY MNGR

            TREES AND WIRES DOWN COUNTY WIDE

0450 PM     TSTM WND DMG     ATHENS                  41.95N 76.52W
06/27/2007                   BRADFORD           PA   EMERGENCY MNGR

            TREE DOWN

0455 PM     HAIL             BINGHAMTON              42.10N 75.91W
06/27/2007  E0.88 INCH       BROOME             NY   PUBLIC

0500 PM     TSTM WND DMG     OWEGO                   42.10N 76.26W
06/27/2007                   TIOGA              NY   EMERGENCY MNGR

            TREES DOWN COUNTY WIDE

0500 PM     TSTM WND DMG     NORWICH                 42.53N 75.52W
06/27/2007                   CHENANGO           NY   EMERGENCY MNGR

            NUMEROUS TREES DOWN. EXTENSIVE DAMAGE.

0530 PM     TSTM WND DMG     MONTROSE                41.83N 75.88W
06/27/2007                   SUSQUEHANNA        PA   EMERGENCY MNGR

            TREES AND WIRES DOWN COUNTY WIDE

0610 PM     TSTM WND DMG     NICHOLSON               41.63N 75.79W
06/27/2007                   WYOMING            PA   OTHER FEDERAL

            TREES DOWN ON ROUTE 92 IN NICHOLSON.

0630 PM     TSTM WND DMG     KINGSTON                41.26N 75.89W
06/27/2007                   LUZERNE            PA   EMERGENCY MNGR

            TREES DOWN COUNTY WIDE

0645 PM     TSTM WND DMG     SCRANTON                41.40N 75.67W
06/27/2007                   LACKAWANNA         PA   EMERGENCY MNGR

            SCATTERED TREES DOWN COUNTY WIDE

0645 PM     TSTM WND DMG     LIVINGSTON MANOR        41.90N 74.83W
06/27/2007                   SULLIVAN           NY   EMERGENCY MNGR

            TREES DOWN

0650 PM     TSTM WND DMG     BETHEL                  41.68N 74.88W
06/27/2007                   SULLIVAN           NY   EMERGENCY MNGR

            TREES DOWN

0700 PM     TSTM WND DMG     FALLSBURG               41.73N 74.62W
06/27/2007                   SULLIVAN           NY   EMERGENCY MNGR

            TREES DOWN

0700 PM     TSTM WND DMG     MOSCOW                  41.34N 75.53W
06/27/2007                   LACKAWANNA         PA   OTHER FEDERAL

            SEVERAL LARGE TREE LIMBS DOWN IN MOSCOW.

0705 PM     TSTM WND DMG     LACKAWAXEN              41.48N 75.00W
06/27/2007                   PIKE               PA   DEPT OF HIGHWAYS

            TREE DOWN

0710 PM     TSTM WND DMG     PALMYRA                 43.06N 77.23W
06/27/2007                   WAYNE              NY   LAW ENFORCEMENT

            TREE DOWN

0720 PM     TSTM WND DMG     GREENTOWN               41.32N 75.32W
06/27/2007                   WAYNE              PA   LAW ENFORCEMENT

            TREE DOWN

&&

MSE
Local storm report, Jun 28, 1:26 PM EDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BINGHAMTON NY
126 PM EDT THU JUN 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0303 PM     HAIL             CANASTOTA               43.08N 75.76W
06/27/2007  E0.88 INCH       MADISON            NY   PUBLIC

0320 PM     HAIL             WHITESBORO              43.12N 75.30W
06/27/2007  E0.75 INCH       ONEIDA             NY   PUBLIC

0330 PM     HAIL             ONEONTA                 42.45N 75.07W
06/27/2007  E0.88 INCH       OTSEGO             NY   PUBLIC

0350 PM     HAIL             RICHFIELD SPRINGS       42.85N 74.99W
06/27/2007  E0.88 INCH       OTSEGO             NY   PUBLIC

0400 PM     TSTM WND DMG     CORTLAND                42.60N 76.18W
06/27/2007                   CORTLAND           NY   FIRE DEPT/RESCUE

            TREES DOWN

0400 PM     TSTM WND DMG     HARFORD                 42.43N 76.23W
06/27/2007                   CORTLAND           NY   FIRE DEPT/RESCUE

            TREES AND WIRES DOWN

0405 PM     TSTM WND DMG     CORTLAND                42.60N 76.18W
06/27/2007                   CORTLAND           NY   FIRE DEPT/RESCUE

            TREE ON OCCUPIED CAR, UNKNOWN INJURIES

0420 PM     TSTM WND DMG     WHITNEY POINT           42.33N 75.97W
06/27/2007                   BROOME             NY   AMATEUR RADIO

            TREE DOWN

0426 PM     TSTM WND DMG     DAVENPORT               42.47N 74.85W
06/27/2007                   DELAWARE           NY   LAW ENFORCEMENT

            TREES AND WIRES DOWN

0440 PM     TSTM WND DMG     TROY                    41.78N 76.79W
06/27/2007                   BRADFORD           PA   LAW ENFORCEMENT

            TREE DOWN

0443 PM     TSTM WND DMG     STAMFORD                42.41N 74.62W
06/27/2007                   DELAWARE           NY   LAW ENFORCEMENT

            TREES AND WIRES DOWN

0445 PM     TSTM WND DMG     PORT CRANE              42.17N 75.83W
06/27/2007                   BROOME             NY   EMERGENCY MNGR

            LARGE TREE ON HOUSE

0450 PM     TSTM WND DMG     ATHENS                  41.95N 76.52W
06/27/2007                   BRADFORD           PA   EMERGENCY MNGR

            TREE DOWN

0450 PM     TSTM WND DMG     BINGHAMTON              42.10N 75.91W
06/27/2007                   BROOME             NY   EMERGENCY MNGR

            TREES AND WIRES DOWN COUNTY WIDE

0455 PM     HAIL             BINGHAMTON              42.10N 75.91W
06/27/2007  E0.88 INCH       BROOME             NY   PUBLIC

0500 PM     TSTM WND DMG     NORWICH                 42.53N 75.52W
06/27/2007                   CHENANGO           NY   EMERGENCY MNGR

            NUMEROUS TREES DOWN. EXTENSIVE DAMAGE.

0500 PM     TSTM WND DMG     OWEGO                   42.10N 76.26W
06/27/2007                   TIOGA              NY   EMERGENCY MNGR

            TREES DOWN COUNTY WIDE

0530 PM     TSTM WND DMG     MONTROSE                41.83N 75.88W
06/27/2007                   SUSQUEHANNA        PA   EMERGENCY MNGR

            TREES AND WIRES DOWN COUNTY WIDE

0605 PM     TSTM WND DMG     WALTON                  42.17N 75.13W
06/27/2007                   DELAWARE           NY   TRAINED SPOTTER

            SEVERAL TREES DOWN 1 MILE EAST OF WALTON.

0610 PM     TSTM WND DMG     NICHOLSON               41.63N 75.79W
06/27/2007                   WYOMING            PA   OTHER FEDERAL

            TREES DOWN ON ROUTE 92 IN NICHOLSON.

0630 PM     TSTM WND DMG     KINGSTON                41.26N 75.89W
06/27/2007                   LUZERNE            PA   EMERGENCY MNGR

            TREES DOWN COUNTY WIDE

0645 PM     TSTM WND DMG     LIVINGSTON MANOR        41.90N 74.83W
06/27/2007                   SULLIVAN           NY   EMERGENCY MNGR

            TREES DOWN

0645 PM     TSTM WND DMG     SCRANTON                41.40N 75.67W
06/27/2007                   LACKAWANNA         PA   EMERGENCY MNGR

            SCATTERED TREES DOWN COUNTY WIDE

0650 PM     TSTM WND DMG     BETHEL                  41.68N 74.88W
06/27/2007                   SULLIVAN           NY   EMERGENCY MNGR

            TREES DOWN

0700 PM     TSTM WND DMG     FALLSBURG               41.73N 74.62W
06/27/2007                   SULLIVAN           NY   EMERGENCY MNGR

            TREES DOWN

0700 PM     TSTM WND DMG     MOSCOW                  41.34N 75.53W
06/27/2007                   LACKAWANNA         PA   OTHER FEDERAL

            SEVERAL LARGE TREE LIMBS DOWN IN MOSCOW.

0705 PM     TSTM WND DMG     LACKAWAXEN              41.48N 75.00W
06/27/2007                   PIKE               PA   DEPT OF HIGHWAYS

            TREE DOWN

0710 PM     TSTM WND DMG     PALMYRA                 43.06N 77.23W
06/27/2007                   WAYNE              NY   LAW ENFORCEMENT

            TREE DOWN

0720 PM     TSTM WND DMG     GREENTOWN               41.32N 75.32W
06/27/2007                   WAYNE              PA   LAW ENFORCEMENT

            TREE DOWN

&&

MSE
Special weather statement, Jun 28, 2:26 PM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
226 PM EDT THU JUN 28 2007

PAZ038-043-281930-
BRADFORD PA-WYOMING PA-
226 PM EDT THU JUN 28 2007

...STRONG THUNDERSTORM MOVING THROUGH BRADFORD AND WYOMING
COUNTIES...

* AT 221 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM.  THIS STORM WAS LOCATED NEAR TOWANDA...AND
  MOVING SOUTHEAST AT 35 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  HERRICK AND HERRICKVILLE AT 235 PM EDT...
  CHERRYTOWN AND WYALUSING AT 240 PM EDT...
  BROWNTOWN AND SUGAR RUN AT 245 PM EDT...
  LACEYVILLE AND SILVARA AT 250 PM EDT...
  JENNINGSVILLE AT 255 PM EDT...
  MESHOPPEN AND FORKSTON AT 300 PM EDT...
  RUSSELL HILL AND MEHOOPANY AT 305 PM EDT...
  VOSBURG AND LAKE CAREY AT 310 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

MJ
Special weather statement, Jun 28, 2:47 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
247 PM EDT THU JUN 28 2007

PAZ038-039-043-044-072-281945-
BRADFORD PA-LACKAWANNA PA-SUSQUEHANNA PA-WAYNE PA-WYOMING PA-
247 PM EDT THU JUN 28 2007

...LINE OF STRONG THUNDERSTORMS MOVING TOWARD WYOMING COUNTY...

* AT 242 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...AND
  STRONG GUSTY WINDS.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM HARFORD TO RUSHVILLE TO SOUTH BRANCH TO 11 MILES
  WEST OF NEW ALBANY...AND MOVING SOUTHEAST AT 20 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  GIBSON AND WYALUSING AT 255 PM EDT...
  BROWNTOWN AND SUGAR RUN AT 300 PM EDT...
  WILMOT AND WEST LENOX AT 305 PM EDT...
  HOLLENBACK AT 310 PM EDT...
  STOWELL AND MESHOPPEN AT 315 PM EDT...
  UNIONDALE AND ROYAL AT 320 PM EDT...
  RUSSELL HILL AND NICHOLSON AT 325 PM EDT...
  TUNKHANNOCK AT 330 PM EDT...
  VOSBURG AND RICHMONDALE AT 330 PM EDT...

THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE
HAIL AND/OR DAMAGING WINDS.

IF YOU ARE IN THE PATH OF THESE STORMS...TAKE SHELTER AS THE STORMS
APPROACHES

NICOSIA
Special weather statement, Jun 28, 3:26 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
326 PM EDT THU JUN 28 2007

NYZ062-PAZ040-043-044-047-048-072-282030-
LACKAWANNA PA-LUZERNE PA-PIKE PA-SULLIVAN NY-WAYNE PA-WYOMING PA-
326 PM EDT THU JUN 28 2007

...LINE OF THUNDERSTORMS MOVING ACROSS NORTHEAST PENNSYLVANIA...

AT 323 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...AND  GUSTY
WINDS.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM BETHEL
TO FOREST CITY TO TOMPKINSVILLE TO EVANS FALLS TO 6 MILES NORTHWEST
OF SWEET VALLEY TO 26 MILES WEST OF HUNTINGTON MILLS...AND MOVING
EAST AT 30 MPH.

THE LINE OF THUNDERSTORMS WILL BE NEAR...
  WAVERLY AT 335 PM EDT...
  CARBONDALE AT 340 PM EDT...
  MONTICELLO AT 345 PM EDT...
  HONESDALE AT 350 PM EDT...
  SCRANTON AND PITTSTON AT 355 PM EDT...
  WILKES-BARRE AT 400 PM EDT...

A FEW OF THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND
PRODUCE LARGE HAIL AND/OR DAMAGING WINDS.

PERSONS OUTDOORS IN THE PATH OF THESE STORMS SHOULD TAKE COVER AS
THE STORMS APPROACH. REMEMBER WHEN YOU HEAR THUNDER YOU SHOULD GET
INDOORS IMMEDIATELY.

NICOSIA
Local storm report, Jun 28, 3:43 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
343 PM EDT THU JUN 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             TUNKHANNOCK             41.54N 75.95W
06/28/2007  E0.75 INCH       WYOMING            PA   PUBLIC

&&

RRM

Nearby

Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.